MathSciNet Relay Station
MathSciNet bibliographic data
MR2103080 (2005k:46098a) 46F30 (46F05)
Jelínek, Jiří On introduction of two diffeomorphism invariant Colombeau algebras. Comment. Math. Univ. Carolin. 45 (2004), no. 4, 615–632.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement